# SDR FDEA201903290746

- Difficulty date: March 29, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 72,623 hours, 27,357 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4040800912
- Part serial: 92093391
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS DISAGREE ON FINAL, MISSED APPROUCH DUE TO LOC  SIGNAL FAILURE, AUTOPILOT DISCONNECTED DURING GEAR  RETRACTION. ALL 3 AIRSPEED INDICATORS READ EXACTLY  THE SAME. IAS DISAGREE CLEARED ITSELF. 2ND ILS  UNEVENTFUL. LOC SIGNAL FAILURE DUE TO GROUND  EQUIPMENT FAILURE.   REF FAULT REPORTING & FAULT ISOLATION MANUAL, FAULT  CODE 34 90 38 00.  REF F.I.M. 34-12 FAULT TREE 808,BLOCK 1, 2, AND 14  , BLOCK #2 "ADC-L" RIGHT CHANNEL FAULTED. REMOVED &  REPLACED THE LEFT ADC REF M/M 34-12-01-4, ALL TEST  PASSED. PERFORMED A TEST 30 & 40 REF M/M  22-00-02-2, ALL TEST PASSED WITH NO FAULTS. TOWER  NOTIFIED AND CONFIRMED TO THE FLIGHT CREW THAT THE  SLC AIRPORT LOC SIGNAL WAS INOP DURING FIRST  APPROACH.
